# SDR AMTA200700400

- Difficulty date: August 22, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING HORN SOUNDED WHILE CLIMBING THROUGH FL 360.  DONNED OX MASK, REQUESTED DESCENT AND WHILE PERFORMING CHECK LIST THE CABIN BEGAN TO DESCEND AND PRESSURIZATION WAS RESTORED.  VISUALLY INSPECTED AFT PRESSURE BULKHEAD SEAL, NO DEFECTS NOTED.  PERFORMED PRESS CONTROL SYS OPERATIONAL TEST IAW MM 21-31-00, PGS 201-205.  OPS CHECK STATIS OK FOR SERVICE.  (K)
